# SDR DALA2024111310909

- Difficulty date: November 7, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: WHILE PERFORMING OPS TEST FOR O2 GENERATOR AND MASK ROBS FOUND SEAT 14DEF MASK DIDN'T DROP. C/A: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2000/075 00287 RESET MASK PANEL ADJUSTED DOOR PANEL AND COMPLIED WITH OPS TEST REF. A320 AMM 25-25-43. (LP: 0649220)
